# SDR SWIA200820035

- Difficulty date: September 6, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 12,914 hours, 8,030 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"STEERING INOP" CAUTION MSG.  AFTER TAKEOFF, NLG STRUT BOTTOMED OUT.  OPS CHECK OF NLG STEERING NORMAL.
